Temporarily relieves runny nose and sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies, and runny nose and sneezing associated with the common cold.
- Active Ingredient: EachÂ capsule contains: Diphenhydramine Hydrochloride 25 mg
- Marked drowsiness may occur
- 24 Liqui-Gels per box
- Dye Free
- For HART alternative, use Histaprin #5645
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.